MAUDE Adverse Event Report: TIDI PRODUCTS LLC TELEFLEX GRIP-LOK PICC/CVC SECUREMENT DEVICE WITH ADHESIVE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

TIDI PRODUCTS LLC TELEFLEX GRIP-LOK PICC/CVC SECUREMENT DEVICE WITH ADHESIVE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number 3300MW-TA-3
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the complaint product was not available for evaluation.Therefore, this report is based solely on information provided by the reporter.There was no patient or caregiver injury reported.The reporter was contacted for more information regarding the event and the users, and it was reported that they are having difficulty with removal of the device due to the device reportedly being too sticky.It was reported that to date, they do not use a solution for device removal.The instructions for use (ifu) contain the note: "use of an alcohol swab may help removal of securement device from the skin." a copy of the current ifu was provided and it was reported by the contact (importer) that a sales representative has visited the hospital to provide training.The lot numbers associated with this complaint are unknown.Other similar complaints have been documented for similar devices.In most cases, the likely cause has been related to new users and unintentional use error.At this time, it appears that the root cause is related to new users and device training problem.The reporter has been provided with a copy of the current instructions for use to be forwarded to the customer as necessary.No further corrective or preventive actions are required currently.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
It was reported by teleflex on 2023-03-21: "when applying the device during replacement, the device gets torn.It is then unusable and procedure cannot be finished with this product." when contacted for additional information about the alleged defect, the customer replied on (b)(6) 2023: "issues related to the removal of the device was reported, during the removal the attachment system had difficulty in removing, which almost led to the removal of the picc." based on new information provided, this complaint was determined to be reportable with the following rationale noted: difficulty removing the device may result in unintended removal of the medical lines.These events may interrupt patient treatment and may contribute to patient injury.Therefore, this is reportable.There have been no injuries reported that are associated with this complaint.

Brand Name
TELEFLEX GRIP-LOK PICC/CVC SECUREMENT DEVICE WITH ADHESIVE
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key16799344
Report Number2182318-2023-00031
Device Sequence Number20427480
Product Code KMK
UDI-Device Identifier00618125135455
UDI-Public00618125135455
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3300MW-TA-3
Device Catalogue Number3300MW-TA-3
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown